# SDR AALA2018072549028

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 14,061 hours, 5,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRAVITY GEAR EXTENSION PERFORMED BY FLIGHT CREW DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  ACCOMPLISHED LANDING GEAR SYSTEM RETURN TO NORMAL MODE AFTER FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A.  LANDING GEAR SYSTEM RESET AND OPERATED,  INDICATIONS ARE NORMAL.
